Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On depakote for epilepsy, cymbalta for anxiety and depression, have tingling in brain. Reason?

Hi i am feeling like my brain is very fuzzy! I have epilepsy but I have been seizure free for 5 years and on depakote 1250mg. I was started on cymbalta in october at 30mg for anxiety and depression and now I have just recently started vyvanse at 20mg. do you know why I feel fuzzy or tingly in my brain? it kinda feels like a seizure is about to happen but is stopped by the medication
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You have three separate issues. You have been seizure free for 5 years and hence you may be tried to be tapered off of depakote to see if it helps with your symptoms. However, depakote is also a mood stabilizer and may be helping with the depression.

Cymbalta at 30 mg is a low dose and may not be contributing to your symptoms, however you are on a very low dose of the medication and it should actually help in any parasthesias that you may be having due to neuropathic reasons. However, I would suggest that you see a doctor to have your medication reviewed.

You do not mention why you were started on vyvanse and why it was started at 20 mg daily. Your side effects seem to most likely be linked to this new medication. Please reconsult your doctor.

I hope this helped. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor